# SDR SWAA2025102019084

- Difficulty date: September 28, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 29,794 hours, 14,881 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Pulled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INLET COWL OUTER LIP SKIN HAS 3 PULLED THROUGH RIVETS AT 10 O'CLOCK.  REMOVED AND REPLACED FASTENERS ON LEFT INLET COWL OUTER LIP SKIN PER REF SRM 54-10-01-1A-2.
